View Full Version : Chest tightness and pain: Concerta or athletic training?


Donnyboy
08-18-14, 08:24 AM
Hello
This is my first update in here, and I apologize in advance if I do it all wrong:)
I have been on Concerta 54 mg for two years now and in these two years I have always had tightness i my chest and difficulty breathing and I had no idea that it was caused by my adhd medication. I always thought that it was because of my sport and was sports-related injuries, I do mma and wrestling at a high level.
I get the chest tightness usually the day after a rest day, and at training the day efter I get the worst pain and gets tired quickly and it is certainly not due to my cardio.
my question is whether one can do something about this pain or do I really have to stop taking my medician.
I was at the doctor last week and I got Strattera 40 mg as replacement and strikes me completely out and I could not stay awake at all, I almost slept in three days.

I really hope that some of you guys can help me with my problem or have experienced something similar and can give me some good advice..?

Pilgrim
08-18-14, 11:09 AM
I do a fair amount of training and what you are experiencing is anxiety.
I also take Concerta.
If I were you go back to your psychiatrist and get an answer.

Good luck

Pilgrim
08-18-14, 11:13 AM
Try another stimulant .
What about Dexamphetamine?
Sounds like Stratetra is no good.
You are on a fairly high dose of Concerta? No
Who wants to stop training not me